# SDR SWAA2025061775508

- Difficulty date: May 27, 2025
- Submitted: June 17, 2025
- Operation: Air carrier
- Aircraft: N298WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32543
- Aircraft time: 57,587 hours, 34,397 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED STRINGER AT FWD CABIN BS297 S-7L WL275.   THE DAMAGE WAS REPAIRED PER 737-700 SRM 53-00-03-2R-1 REPAIR 1 AND EA 25-153-01407 WITH AN INSPECTION PROGRAM DEFINED IN 25-153-01407-INSP.
